# SDR 2008UALA04280

- Difficulty date: August 15, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,724 hours, 4,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2R FLASHES INTERMITTENTLY.  *S/D*  REPLACED POWER SUPPLY BATTERY ASSY, OP CHECKS OKAY.
